آمار

تعداد نشریات20
تعداد شماره‌ها294
تعداد مقالات2,886
تعداد مشاهده مقاله4,567,670
تعداد دریافت فایل اصل مقاله2,699,959
Ricarte, Luis A., Romaguera, Salvador. (1392). On $\varphi $-Contractions in Fuzzy Metric Spaces with Application to the Intuitionistic Setting. نشریه علمی دانشگاه سیستان و بلوچستان, 10(6), 63-72.
Luis A. Ricarte; Salvador Romaguera. "On $\varphi $-Contractions in Fuzzy Metric Spaces with Application to the Intuitionistic Setting". نشریه علمی دانشگاه سیستان و بلوچستان, 10, 6, 1392, 63-72.
Ricarte, Luis A., Romaguera, Salvador. (1392). 'On $\varphi $-Contractions in Fuzzy Metric Spaces with Application to the Intuitionistic Setting', نشریه علمی دانشگاه سیستان و بلوچستان, 10(6), pp. 63-72.
Ricarte, Luis A., Romaguera, Salvador. On $\varphi $-Contractions in Fuzzy Metric Spaces with Application to the Intuitionistic Setting. نشریه علمی دانشگاه سیستان و بلوچستان, 1392; 10(6): 63-72.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.